Ask Your Health Question and Get an Answer ASAP
I am soaking about two regular size pads daily.
I am feeling very tired as well.
And cant keep up with a days work feel very tired.
Get headaches every now and then as well.
Can you tell me if I need to see a doctor or can I wait?
Your assistance is highly appreciated
I have visited the doctor here a couple of times with this problem and the doctor happens to say Implanon will have these issues of bleeding.
I need to know how dangerous it is to bleed like this.
Doctors are of no help here and I dont get any assistance in going to the doctor.
What can I do??
Should I remove the implanon or what is an alternative??
As mentioned above that Implanon can cause bleeding for 6 to 12 months in some people - this is a known side effect in some people
You have not mentioned how long ago since you last told the doctor that you are soaking two pads per day? It may make a difference for the doctor to know if you have not told them in a while, because more bleeding may occur in the beginning, but it should begin to slow down.
Has the doctor checked your hemoglobin (a blood test) recently? The longer you bleed, the greater the chance that you may loose enough blood to cause low hemoglobin or anemia which can cause fatigue. Some women can tolerate this amount of bleeding at least for a short time if they are eating enough 'blood building' food like meat and spinach.
So, again it depends on how long ago the doctor checked your labs to see if your levels were holding up.. Also, are they aware of the symptoms of feeling tired and having headaches?
If the bleeding has continued and the doctor is not aware, then they must be informed. If you told the doctor, and they checked a blood level - then it may be that even though you are still having some bleeding, that your hemoglobin is still in the normal range. But if you have not told the doctor the amount of bleeding, that is it still occurring, and that now you are having headaches and fatigue, then you need to communicate this again.
Of course you can request removal of the Implanon - you will need to start another form of birth control if so. Because this device is implanted under the skin, it is of course something that your doctor will have wanted to give it a month or two to see if you will begin to tolerate it - but again if you are starting to have headaches and feel tired and this started recently from the loss of blood then please mention it to the doctor again. If there is a pattern occurring where it looks like the bleeding is beginning to slow down - then make sure you are eating extra amounts of protein and consider taking an iron supplement and a vitamin C supplement (be sure and take the iron with food so that it will not upset you stomach - iron can also be constipating so you may need to eat extra fiber or take a stool bulking like Psyllium seed capslues, metamucil or citracel (take at other times then when taking the iron or other supplements or medications and also remember to drink plenty of water with these products).
Let me know if you are not clear on anything.
It sounds like the doctor is not communicating well with you - to help this, write down all your questions on paper and take it with you when you call or go to see the doctor. This way you will not forget any details. You can also write down the directions and specifics that are given to you. The doctor seeing that you are doing this may slow down and explain as well as listen to you better this way.